Publication

Fixed point theory for admissible multimaps defined on closed subsets of fréchet spaces

O'Regan, Donal
Agarwal, Ravi P.
Repository DOI
Publication Date
2003-01-01
Keywords
Type
Article
Downloads
Citation
O'Regan, Donal; Agarwal, Ravi P. (2003). Fixed point theory for admissible multimaps defined on closed subsets of fréchet spaces. Journal of Mathematical Analysis and Applications 277 (2), 438-445
Abstract
Funder
Publisher
Elsevier BV
Publisher DOI
10.1016/s0022-247x(02)00517-6
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland